# SDR GTIA2024070638217

- Difficulty date: July 6, 2024
- Submitted: July 6, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 14,218 hours, 5,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF. SERVICE CHECK, R2 DOOR ASSIST BOTTLE BELOW SERVICE CHECK LIMIT. -SERVICED R2 DOOR DAMPER IAW AMM 52-10-00. NO LEAK NOTED.
